# SDR ASAA2015102813577

- Difficulty date: October 28, 2015
- Submitted: November 3, 2015
- Operation: Air carrier
- Aircraft: N797AS
- Make and model: Boeing 737490
- Aircraft serial: 28892
- Aircraft time: 53,860 hours, 30,305 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 50826183
- Condition: Cracked
- Location: Bs 303
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL STRAP AT BS 294, STRINGER 4L IS CRACKED.  ACFT GROUNDED.  FAB, LOCATED AND DRILLED NEW STRAP IAW SRM 51-40-05-0G-0.
